# SDR UALA2013061204041

- Difficulty date: June 11, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 48,328 hours, 12,193 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SLIDING WINDOW SEAL WHISTLES LOUDLY.  ACCOMPLISHED SEAL LEAK REPAIR IAW MM.
